American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 32 of 32 found      Go to page: 1 2

[31] P. W. Eloe. Difference equations and multipoint boundary value problems . Proc. Amer. Math. Soc. 86 (1982) 253-259. MR 667284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. Mineka. A note on solutions to the Wiener-Hopf equation with positive kernel . Proc. Amer. Math. Soc. 38 (1973) 361-364. MR 0312101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 32 of 32 found      Go to page: 1 2